MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD SCOREFLEX NC SCORING PTCA CATHETER; Catheter, percutaneous transluminal coronary angioplasty (ptca), cutting/scoring

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD SCOREFLEX NC SCORING PTCA CATHETER; Catheter, percutaneous transluminal coronary angioplasty (ptca), cutting/scoring
Catalog Number 622-204-1U
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 06/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A scoreflex nc scoring balloon was used for treatment of a heavily calcified, 85% stenosed lesion in mid left anterior descending (lad) artery via right radial approach.A 6fr guiding catheter was used to deploy the balloon to the lesion.No resistance was felt while advancing the balloon.The scoreflex was inflated at nominal pressure in mid lad artery totally occluding it.The scoreflex could not be deflated.Using different indeflators, syringes and other unspecified devices did not resolve the issue.Wire cutters from the operating room (or) were used to cut the balloon shaft at the hub to get it to deflate but the balloon remained inflated.A guide extension catheter was placed over the cut shaft to wedge the balloon down as much as possible.With some gentle pulling, they were able to get the balloon to the guide extension catheter and pulled the whole system out together.The use of the guide extension catheter was unplanned and reactive to the balloon not deflating.The balloon remained inflated hours later despite the cut shaft.To complete the procedure, balloon angioplasty and stent placement were performed using abbott bmw guide wire for device delivery.There was a three-minute delay to the procedure but no harm to the patient.While picking up the balloon for product return, the abbott sales representative observed a mid-distal kink in the shaft of the balloon.It is unknown when the kink occurred.Background: target lesion information: heavily calcified, 85% stenosed, mid lad there were patient complications: scoreflex balloon totally occluded mid lad artery, causing no blood flow.Patient status: satisfactory patient information: 68 years old, male inflation pressure: nominal(12 atm) associated product: 6fr cordis guiding catheter, abbott bmw guide wire no case image/cd was provided for analysis.Additional information were received via e-mail on 2024/7/9: q1: abbott sales representative observed a mid-distal kink in the shaft of the balloon, can i confirm the position of the kink? -no, can not confirm q2: what ratio of contrast medium and saline was used during the procedure?-50\50 q3.Since only the distal portion of the balloon catheter was returned for analysis, can i know if the proximal part has been collected and if it can also be returned for analysis? -no.

Brand Name
SCOREFLEX NC SCORING PTCA CATHETER
Common Device Name
Catheter, percutaneous transluminal coronary angioplasty (ptca), cutting/scoring
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
Manufacturer (Section G)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH   518038
Manufacturer Contact
yuki li
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803-8
CH   518038
MDR Report Key19718052
Report Number3003775186-2024-00234
Device Sequence Number12834656
Product Code NWX
UDI-Device Identifier06934955936333
UDI-Public(01)06934955936333(11)230204(17)250204(10)3600562301
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P200041
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number622-204-1U
Device Lot Number3600562301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Initial Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale